Kansas, 2025

Blizzard and Winter Storm in Kansas, January 4 to 5, 2025

January 4 to 5, 2025 · NWS TOP · 23 events in 23 counties and zones

A winter storm brought a prolonged period of high impact winter weather to north central and northeast Kansas on January 4th and 5th. Light freezing drizzle and light freezing rain began Saturday January 4th which due to air temperatures and roadways temperatures in the 20s lead to treacherous driving conditions throughout the region.

Where it happened

Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

A winter storm brought a prolonged period of high impact winter weather to north central and northeast Kansas on January 4th and 5th. Light freezing drizzle and light freezing rain began Saturday January 4th which due to air temperatures and roadways temperatures in the 20s lead to treacherous driving conditions throughout the region. The freezing rain eventually transitioned to heavy snow on Sunday January 5th. Strong winds of 30-40 mph along with heavy snow created blizzard conditions across many areas on Sunday. Many areas received near record one day snowfall values of 10-18 inches and the majority of state highways became impassable and closed due to the snow and blowing snow. This was one of the highest impact storms across northeast Kansas in the past decade causing all state and interstate highways in northeast Kansas to be considered closed and impassable by Sunday afternoon.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jan 4, 2:40 PM CST, 20 minutes earlier. Its key messages:

  • Historic Winter Storm expected to hit late tonight and through the day Sunday.
  • Travel through Sunday should be limited to emergencies only.
  • The coldest air of the season moves in Monday with wind chills forecast to be in the -10 to -20 degree F range.
Area forecast discussion, Jan 4, 2:40 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
240 PM CST Sat Jan 4 2025

.KEY MESSAGES...

- Historic Winter Storm expected to hit late tonight and through
  the day Sunday.

- Travel through Sunday should be limited to emergencies only.

- The coldest air of the season moves in Monday with wind chills
  forecast to be in the -10 to -20 degree F range.

&&

.DISCUSSION...
Issued at 240 PM CST Sat Jan 4 2025

20Z water vapor imagery shows the upper wave moving into the
central Rockies while surface obs place a cold front across
central OK and into the Ozarks. Moisture advection up and over
the cold air at the surface has already caused freezing drizzle
to become more widespread and numerous difficulties with travel.

Overall the forecast is on track and the only change has been to go
with a blizzard warning for the western and northern counties within
the CWA. Models show a consistent picture of a strengthening pressure
gradient as the surface low passes south of the forecast area while
the deformation band of heavy snow moves west to east. So confidence
is good we will have north winds gusting to 40 and 45 MPH while the
snow is falling. As for amounts, the CAMs have trended in
keeping the warm nose south of I-70 and as a result are quicker
with a change to snow and higher with snow amounts. The 15Z SREF
means are not quite as high on total snow amounts as the 09Z
SREF was, but they are still very healthy with potential
outcomes of 16 to 18 inches not out of the question for
northeast and north central KS. More prolonged freezing rain and
sleet along and south of I-35 is expected to keep snow totals
more manageable. This is partly the reason for not including
those counties in the blizzard warning. But it is not out of the
question that those counties could also experience near
blizzard conditions as precip changes to all snow late morning
or mid-day.

The biggest concern with this storm is going to be the large snow
amounts with the strong winds. Visibilities will be a problem but I
suspect drifting and blowing snow will be as big a problem
making roads potentially impassable. If motorists get stuck,
they may not be able to see around them to find shelter. So we
are strongly discouraging any travel tonight or Sunday.

There is good consensus with the system and the forcing to be moving
east of the area Sunday evening. So the warnings going to midnight
are probably a little overdone and later shifts can look at ending
the headlines earlier Sunday evening. Wind chills are forecast to
drop into the -10 to -20 degree F range by Monday morning and we may
end up issuing the first cold weather advisory of the season with
later forecast updates.

For the first half of next week, northwest flow is progged to setup
with little moisture in place so the forecast remains dry and cold
as arctic air moves south. There are signs from the operational GFS
and ECMWF for a wave Thursday night and some chances for more snow.
The wave doesn't look terribly organized with more of a sheared
upper trough passing through. So potential for impacts looks to be
small and did not see a big enough reason to change the 10% POPs
given from the NBM at this time. Depending on how much snow we end
up getting Sunday, it could be awhile before we see temps above
freezing.

&&

.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 1101 AM CST Sat Jan 4 2025

Confidence in the forecast is high and conditions will only
deteriorate through the forecast period. The brunt of the storm
is expected to show itself around 09Z and last through the end
of the forecast period with +SN and BLSN through the morning.
Preceding this, periods of -FZRAPL will impacts the terminals
this afternoon and evening. Winds will gradually shift from the
east to the north and increase through Sunday morning.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 3 AM CST Sunday for KSZ008-KSZ009-
KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023-KSZ024-KSZ026-
KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ054.
Blizzard Warning from 3 AM Sunday to midnight CST Sunday night
for KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-
KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-
KSZ054.
Winter Storm Warning until midnight CST Sunday night for
KSZ040-KSZ055-KSZ056-KSZ058-KSZ059.

&&

DISCUSSION...Wolters
AVIATION...Wolters
Hazardous weather outlook, Jan 4, 2:49 PM CST, 11 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
249 PM CST Sat Jan 4 2025

KSZ008>012-020>024-026-034>040-054>056-058-059-052100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
249 PM CST Sat Jan 4 2025

This Hazardous Weather Outlook is for portions of east central,
north central, and northeast Kansas.

.DAY ONE...This Afternoon and Tonight

Periods of freezing rain, sleet and snow are expected tonight.
Snow and sleet amounts could add up to a few inches, mainly after
midnight, while ice amounts could be around a third of an inch
across east central Kansas. Winter storm warnings remain in
effect tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The brunt of a historic winter storm is forecast to hit the region
early Sunday morning and through the day. Northeast and north
central Kansas are expected to get betweeen 8 and 16 inches of
snow while north winds gust between 35 and 45 MPH. This is going
to cause whiteout conditions with drifting and blowing snow making
travel impossible. For areas along and west of a line from
Emporia to Topeka, a blizzard warning goes into effect at 3 pm and
last into Sunday evening. Any travel on Sunday should be limited
to emergencies only.

Very cold air moves in for Monday and wind chills are forecast to
drop between minus 10 and minus 20 degrees Monday morning.
Frostbite in these conditions will be possible to unprotected
skin.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report from the safety of their home the
type of winter precipitation falling and accumulations to the
National Weather Service in Topeka.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

Wolters

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

20 blizzard, 3 winter storm. Local standard time, as filed.

Winter Storm, Franklin

When
January 4, 3:00 PM CST to January 5, 6:00 PM CST
Where
Franklin forecast zone
Reported by
CoCoRaHS
Coordinates
38.565, -95.286 (the zone’s center; the record gives no point)

A long duration winter storm event hit the region with blizzard conditions just northwest of Franklin county but all of the area endured freezing drizzle and freezing rain Saturday afternoon and Saturday night January 4th and 5th before changing over to sleet and snow. Ice accumulations across Franklin County were estimated to be around one quarter of an inch with snowfall amounts of 4 to 10 inches. A CoCoRaHS observer measured 9.5 inches of snow 6.1 miles south of Pomona. Another CoCoRaHS observer reported 8.1 inches of snow 8.5 miles southwest of Baldwin City.

Winter Storm, Coffey

When
January 4, 3:00 PM CST to January 5, 6:00 PM CST
Where
Coffey forecast zone
Reported by
COOP Observer
Coordinates
38.237, -95.734 (the zone’s center; the record gives no point)

A long duration winter storm event hit the region. All of the area endured freezing drizzle and freezing rain Saturday afternoon and Saturday night January 4th and 5th before changing over to sleet and snow. Ice accumulations across Coffey County were estimated to be around one quarter of an inch with snowfall amounts of 3 to 6 inches. A COOP observer measured 3.3 inches of snow at Gridley and public reports of ice around one quarter of an inch were reported around Burlington.

Winter Storm, Anderson

When
January 4, 3:00 PM CST to January 5, 6:00 PM CST
Where
Anderson forecast zone
Reported by
Trained Spotter
Coordinates
38.214, -95.293 (the zone’s center; the record gives no point)

A long duration winter storm event hit the region. All of the area endured freezing drizzle and freezing rain Saturday afternoon and Saturday night January 4th and 5th before changing over to sleet and snow. Ice accumulations across Anderson County were estimated to be around one quarter to one half of an inch with snowfall amounts of 1 to 4 inches. A spotter reported around one half inch of ice and 3 inches of snow 5 miles southwest of Harris from this storm.

Blizzard, Nemaha

When
January 5, 1:00 AM CST to 3:00 PM CST
Where
Nemaha forecast zone
Reported by
COOP Observer
Coordinates
39.784, -96.014 (the zone’s center; the record gives no point)

A COOP Observer 8 miles NW of Seneca measured 9 inches of snow from this storm. EM estimated around 15 inches of snow in Seneca. A spotter also estimated around 17 inches in Centralia.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Brown

When
January 5, 1:00 AM CST to 3:00 PM CST
Where
Brown forecast zone
Reported by
CoCoRaHS
Coordinates
39.827, -95.564 (the zone’s center; the record gives no point)

A CoCoRaHS Observer in Hiawatha measured 14.6 inches of snow from this storm and another measured 16.5 inches of snow 6.6 miles northwest of Hiawatha.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Jackson

When
January 5, 1:00 AM CST to 3:00 PM CST
Where
Jackson forecast zone
Reported by
COOP Observer
Coordinates
39.417, -95.794 (the zone’s center; the record gives no point)

A COOP Observer in Holton measured 14.1 inches of snow from this storm. A CoCoRaHS observer measured 16.0 inches of snow 5.5 miles southwest of Mayetta.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Jefferson

When
January 5, 1:00 AM CST to 4:00 PM CST
Where
Jefferson forecast zone
Reported by
COOP Observer
Coordinates
39.236, -95.383 (the zone’s center; the record gives no point)

A COOP Observer in Nortonville measured 18.5 inches of snow from this storm. A observer measured 16.4 inches of snow 3 miles southwest of Valley Falls.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended. All state and federal highway systems were considered closed by Sunday afternoon.

Blizzard, Wabaunsee

When
January 5, 1:00 AM CST to 3:00 PM CST
Where
Wabaunsee forecast zone
Reported by
COOP Observer
Coordinates
38.953, -96.205 (the zone’s center; the record gives no point)

A COOP observer in McFarland measured 14.1 inches of snow from this storm. Another COOP observer in Eskridge measured 12 inches of snow.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Ottawa

When
January 5, 2:00 AM CST to 3:00 PM CST
Where
Ottawa forecast zone
Reported by
COOP Observer
Coordinates
39.133, -97.650 (the zone’s center; the record gives no point)

A COOP observer in Minneapolis measured 12.0 inches of snow from this storm. Another COOP observer measured 12.5 inches in Culver. Another CoCoRaHS observer 15 miles NE of Minneapolis measured 14 inches of snow. Local network of observations including Concordia ASOS reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Dickinson

When
January 5, 2:00 AM CST to 3:00 PM CST
Where
Dickinson forecast zone
Reported by
COOP Observer
Coordinates
38.867, -97.153 (the zone’s center; the record gives no point)

A COOP observer in Chapman measured 20.5 inches of snow from this storm. Another CoCoRaHS observer 2.1 miles SW of Enterprise measured 17.0 inches of snow. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Morris

When
January 5, 2:00 AM CST to 3:00 PM CST
Where
Morris forecast zone
Reported by
COOP Observer
Coordinates
38.687, -96.650 (the zone’s center; the record gives no point)

A COOP observer in White City measured 14.0 inches of snow from this storm. Another CoCoRaHS observer 5.5 miles SW of White City measured 12.5 inches of snow. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Geary

When
January 5, 2:00 AM CST to 3:00 PM CST
Where
Geary forecast zone
Reported by
Emergency Manager
Coordinates
39.002, -96.752 (the zone’s center; the record gives no point)

Emergency Manager in Junction City estimated around 15 inches of snow from this storm. Another CoCoRaHS observer 7 miles NW of Junction City measured 18 inches of snow. Fort Riley Army Base EM measured 14 inches of snow. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Marshall

When
January 5, 2:00 AM CST to 3:00 PM CST
Where
Marshall forecast zone
Reported by
COOP Observer
Coordinates
39.784, -96.523 (the zone’s center; the record gives no point)

A COOP Observer 1 mile east of Bremen measured 14 inches of snow from this storm. Another COOP observer in Blue Rapids measured 11 inches of snow and one in Axtell measured 12.5 inches of snow. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Pottawatomie

When
January 5, 2:00 AM CST to 3:00 PM CST
Where
Pottawatomie forecast zone
Reported by
COOP Observer
Coordinates
39.379, -96.342 (the zone’s center; the record gives no point)

A COOP Observer 2 miles NW of Onaga measured 16.3 inches of snow from this storm. Another COOP observer in Wamego measured 17.4 inches of snow. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Shawnee

When
January 5, 2:00 AM CST to 4:00 PM CST
Where
Shawnee forecast zone
Reported by
Official NWS Observations
Coordinates
39.042, -95.756 (the zone’s center; the record gives no point)

NWS office observations and measurements show 14.1 inches of snow from this storm. A CoCoRaHS observer measured 17 inches in the city of Topeka. Topeka Billard ASOS observations were frequently at or below one quarter mile visibility with winds gusting over 35 mph in the 9a to 3pm time frame on Sunday.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended. All state and federal highway systems were considered closed by Sunday afternoon.

Blizzard, Republic

When
January 5, 3:00 AM CST to 3:00 PM CST
Where
Republic forecast zone
Reported by
CoCoRaHS
Coordinates
39.828, -97.651 (the zone’s center; the record gives no point)

A snow observer in Cuba measured 10 inches of snow from this storm. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Cloud

When
January 5, 3:00 AM CST to 3:00 PM CST
Where
Cloud forecast zone
Reported by
CoCoRaHS
Coordinates
39.480, -97.649 (the zone’s center; the record gives no point)

A snow observer 2.4 miles northwest of Jamestown measured 14.5 inches of snow from this storm. Another CoCoRaHS observer 9 miles SSW of Concordia measured 14 inches of snow. Local network of observations including Concordia ASOS reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Clay

When
January 5, 3:00 AM CST to 3:00 PM CST
Where
Clay forecast zone
Reported by
COOP Observer
Coordinates
39.350, -97.165 (the zone’s center; the record gives no point)

A COOP observer in Clay Center measured 12.7 inches of snow from this storm. Another CoCoRaHS observer 6.9 miles SE of Palmer measured 12.0 inches of snow. Local network of observations including Concordia ASOS reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Riley

When
January 5, 3:00 AM CST to 3:00 PM CST
Where
Riley forecast zone
Reported by
COOP Observer
Coordinates
39.297, -96.735 (the zone’s center; the record gives no point)

A COOP Observer in Manhattan measured 15 inches of snow from this storm. Another CoCoRaHS observer 7 miles NW of Manhattan measured 15 inches of snow. Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Washington

When
January 5, 4:00 AM CST to 3:00 PM CST
Where
Washington forecast zone
Reported by
COOP Observer
Coordinates
39.784, -97.087 (the zone’s center; the record gives no point)

A COOP observer in Washington measured 14.5 inches of snow from this storm. Another CoCoRaHS observer 7.8 miles SSE of Greenleaf measured 14.1 inches of snow. Local network of observations including Concordia ASOS reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended.

Blizzard, Douglas

When
January 5, 5:00 AM CST to 5:00 PM CST
Where
Douglas forecast zone
Reported by
COOP Observer
Coordinates
38.885, -95.293 (the zone’s center; the record gives no point)

COOP observer measured 12 inches of snow at Lecompton and another COOP reported 12 inches of snow at Clinton Lake.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended. All state and federal highway systems were considered closed by Sunday afternoon.

Blizzard, Osage

When
January 5, 6:00 AM CST to 5:00 PM CST
Where
Osage forecast zone
Reported by
COOP Observer
Coordinates
38.652, -95.727 (the zone’s center; the record gives no point)

COOP observer measured 8.3 inches of snow at Overbrook and 8.0 inches of snow at Osage City. Blizzard conditions developed a bit later here after 10 am and lasted into the afternoon.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended. All state and federal highway systems were considered closed by Sunday afternoon.

Blizzard, Lyon

When
January 5, 6:00 AM CST to 5:00 PM CST
Where
Lyon forecast zone
Reported by
Trained Spotter
Coordinates
38.456, -96.153 (the zone’s center; the record gives no point)

A mix of sources estimated between 4 and 8 inches of snow across Lyon County with the lowest across the south and highest across the north. Spotter estimated 6 inches 5 miles northwest of Reading. Emporia ASOS observation showed wind gusts in excess of 35 mph and visibilities of one quarter mile or less during the morning into afternoon hours when blizzard conditions existed across the county.

Local network of observations reported periods of visibility down below one quarter mile and wind gusts of 35 to 45 mph mainly in the 3am to 3pm time period on Sunday January 5th. Blizzard conditions existed across north central and northeast Kansas with anywhere from 10 to 20 inches of snow measured by the time the storm ended. All state and federal highway systems were considered closed by Sunday afternoon.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2025Every state in 2025This day in weather historyWarnings in Kansas, January 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1222316, 1222317, 1222318, 1222307, 1222309, 1222310, 1222311, 1222320, 1222298, 1222301, 1222302, 1222303, 1222305, 1222306, 1222312, 1222296, 1222297, 1222300, 1222304, 1222299, 1222313, 1222314, 1222315.